MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAL
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised force sensor system alarm.Customer stated insulin squirted out from the insulin pump, after alert the insulin pump locked in the rewind loop.Troubleshooting was performed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test but a33 alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery test due to a33 alarm.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NALL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9718627
Report Number3004209178-2020-70982
Device Sequence Number19438561
Product Code OYC
UDI-Device Identifier00613994622570
UDI-Public(01)00613994622570
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAL
Device Catalogue NumberMMT-722NAL
Device Lot NumberA9722NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1